# SDR CALA2022020100285

- Difficulty date: January 31, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 63,334 hours, 27,885 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311424320091
- Condition: Cracked
- Location: L1 Dr Stop #7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED (AD 2019-20-10) L-1 DOOR STOP #7 I/B LOWER HOLES HAVE CRACK INDICATIONS IN FRAME LAYER. FR20. GENERATED BY V061632 AT HAECO LCQ PER NR 9292225 (40225) SUPPORT TASK. .2640 FINAL DIA .3397 #3 HOLE .2888 AND FINAL .3397. ACCOMPLISH OF THE LASTEST REVISION OF ECRA 5311-02751 ON OR BEFORE THE AIRC REPEAT INSPECTIONS AT INTERVAL NOT TO EXCEED 12,500 AIRCRAFT FLI INITIAL INSPECTION AT LH FR20 DOOR STOP 7 HOLES #1,#3 PER PART 2 RAFT REACHES 40,385 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH GHT CYCLES,THEREAFTER. REPAIRED FR 20 L-1 #7 DOOR STOP LOWER AND UPPER I/B HOLES 1&3 PE R ECRA 531-02751 HAECO LCQ REO-L23621 REV IR #1 HOLE START DIA ACCOMPLISH INITIAL INSPECTION AT LH FR20, DOOR STOP #1 HOLES #1 TOMC-APPROVAL FROM SC1ELBYC COMMENT AND #2 AND DOOR STOP #7 HOLES #1, #2, #3 AND #4 PER PART 2 OF THE LATEST REVISION OF EC/RA 5311-02751 ON OR BEFORE THE AIRCRAFT REACHES 40,385 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS ATINTERVAL NOT TO EXCEED 12,500 AIRCRAFT FLIGHT CYCLES, THEREAFTER ACOMPLISH INITIAL INSPECTION PER PART 2 OF THE LATEST REVISION O QC F EC/RA 5311-02751, REPAIRED FR20 L-1 DOOR STOP LOWER AND UPPER I/B HOLE (1,3) IAW DWG R53113118 REV F FLOWCHART 4 ALL WORK ON D OOR STOP 7. QC REVIEW INIT : 40385 TAFC INIT WILL ITO TO RIR (-2746) RIR : 12500 FC...............AP/U366012 RECORDS UPDATE - AP
